Nombre de documents

25

CV de jb meilhan


Article dans une revue20 documents

  • Benjamin Audoux, Paolo Bellingeri, Jean-Baptiste Meilhan, Emmanuel Wagner. Extensions of some classical local moves on knot diagrams. Michigan Mathematical Journal, University of Michigan, 2017. 〈hal-01217085〉
  • Benjamin Audoux, Paolo Bellingeri, Jean-Baptiste Meilhan, Emmanuel Wagner. Homotopy classification of ribbon tubes and welded string links. Annali della Scuola Normale Superiore di Pisa, 2017, XVII (5), pp.713-761. 〈hal-01017350v2〉
  • Benjamin Audoux, Paolo Bellingeri, Jean-Baptiste Meilhan, Emmanuel Wagner. On usual, virtual and welded knotted objects up to homotopy. Journal of the Mathematical Society of Japan, Maruzen Company Ltd, 2017, 69 (3), pp.1079--1097. 〈10.2969/jmsj/06931079〉. 〈hal-01176073〉
  • Jean-Baptiste Meilhan, Sakie Suzuki. Riordan trees and the homotopy sl_2 weight system. Journal of Pure and Applied Algebra, Elsevier, 2017, 221 (3), pp. 691-706. 〈hal-01176858〉
  • Jean-Baptiste Meilhan, Sakie Suzuki. The universal sl_2 invariant and Milnor invariants. International Journal of Mathematics, World Scientific Publishing, 2016, 27 (11). 〈hal-00991444〉
  • Jean-Baptiste Meilhan, Akira Yasuhara. Abelian quotients of the string link monoid. Algebraic and Geometric Topology, Mathematical Sciences Publishers, 2014, 14, pp.1461-1488. 〈hal-00776576〉
  • Gwenael Massuyeau, Jean-Baptiste Meilhan. Equivalence relations for homology cylinders and the core of the Casson invariant. Transactions of the American Mathematical Society, American Mathematical Society, 2013, 365 (10), pp.5431-5502. 〈hal-00586154〉
  • Jean-Baptiste Meilhan, Eri Seida, Akira Yasuhara. Local moves for links with common sublinks. Topology and its Applications, Elsevier, 2013, 160 (6), pp.836-843. 〈hal-00694485〉
  • Jean-Baptiste Meilhan, Akira Yasuhara. Milnor invariants and the HOMFLYPT polynomial. Geometry and Topology, Mathematical Sciences Publishers, 2012, 16, pp.889-917. 〈hal-00456391〉
  • Jean-Baptiste Meilhan, Akira Yasuhara. Whitehead double and Milnor invariants. Osaka Journal of Mathematics, Osaka University, 2011, 48 (2), pp.371-381. 〈hal-00347809〉
  • Jorgen Ellegaard Andersen, Alex James Bene, Jean-Baptiste Meilhan, R. C. Penner. Finite type invariants and fatgraphs. Advances in Mathematics, Elsevier, 2010, 225, pp.2117-2161. 〈hal-00405661〉
  • Jean-Baptiste Meilhan, Akira Yasuhara. Characterization of finite type string link invariants of degree < 5. Mathematical Proceedings, Cambridge University Press (CUP), 2010, 148, pp.439-472. 〈hal-00374875〉
  • Jean-Baptiste Meilhan. Borromean surgery formula for the Casson invariant. Algebraic and Geometric Topology, Mathematical Sciences Publishers, 2008, 8, pp.787-801. 〈hal-00347996〉
  • Kazuo Habiro, Jean-Baptiste Meilhan. Finite type invariants and Milnor invariants for Brunnian links. International Journal of Mathematics, World Scientific Publishing, 2008, 19 (6), pp.747-766. 〈hal-00347993〉
  • Jean-Baptiste Meilhan, Akira Yasuhara. On C_n-moves for links. Pacific Journal of Mathematics, 2008, 238, pp.119-143. 〈hal-00347997〉
  • Kazuo Habiro, Jean-Baptiste Meilhan. On the Kontsevich integral of Brunnian links. Algebraic and Geometric Topology, Mathematical Sciences Publishers, 2006, 6, pp.1399-1412. 〈hal-00347991〉
  • Jean-Baptiste Meilhan. On surgery along Brunnian links in 3-manifolds. Algebraic and Geometric Topology, Mathematical Sciences Publishers, 2006, 6, pp.2417-2453. 〈hal-00347992〉
  • Jean-Baptiste Meilhan. Goussarov-Habiro theory for string links and the Milnor-Johnson correspondence. Topology and its Applications, Elsevier, 2006, 153 (14), pp.2709-2729. 〈hal-00347990〉
  • Jean-Baptiste Meilhan. On Vassiliev invariants of order two for string links. Journal of Knot Theory and Its Ramifications, World Scientific Publishing, 2005, 14 (5), pp.665-687. 〈hal-00347983〉
  • Gwenael Massuyeau, Jean-Baptiste Meilhan. Characterization of Y_2-equivalence for homology cylinders. J. Knot Th. Ramifications, 2003, 12 (4), pp.493-522. 〈hal-00135057〉

Chapitre d'ouvrage1 document

  • Nathan Habegger, Jean-Baptiste Meilhan. On the classification of links up to finite type. Topology and physics, 12, World scientific Publishing, pp.138-150, 2008, Nankai Tracts in Mathematics. 〈hal-00347808〉

Pré-publication, Document de travail3 documents

  • Jean-Baptiste Meilhan, Akira Yasuhara. Arrow calculus for welded and classical links. IF_PREPUB. 2017. 〈hal-01491112〉
  • Benjamin Audoux, Jean-Baptiste Meilhan, Emmanuel Wagner. On codimension two embeddings up to link-homotopy. IF_PREPUB. 2017. 〈hal-01504996〉
  • Benoît Guerville-Ballé, Jean-Baptiste Meilhan. A linking invariant for algebraic curves. IF_PREPUB. 2016. 〈hal-01287024〉

Thèse1 document

  • Jean-Baptiste Meilhan. Invariants de type fini des cylindres d'homologie et des string links. Mathématiques [math]. Université de Nantes, 2003. Français. 〈tel-00004184〉